# SDR AALA20130925008

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD KEEL BEAM LT & RT WEB CRACKED AT UPPER FORWARD ATTACH POINTS.  REPAIRED FORWARD KEEL BEAM LT & RT INTERCOSTAL WEB AT UPPER ATTACH POINTS IAW AARD 51-00-05-1.
